Einfache verallgemeinerte klassische Orthogonalpolynome.

F.W. Schäfke; G. Wolf

Journal für die reine und angewandte Mathematik (1973)

  • Volume: 0262_0263, page 339-355
  • ISSN: 0075-4102; 1435-5345/e

How to cite


Schäfke, F.W., and Wolf, G.. "Einfache verallgemeinerte klassische Orthogonalpolynome.." Journal für die reine und angewandte Mathematik 0262_0263 (1973): 339-355. <http://eudml.org/doc/151372>.

author = {Schäfke, F.W., Wolf, G.},
journal = {Journal für die reine und angewandte Mathematik},
pages = {339-355},
title = {Einfache verallgemeinerte klassische Orthogonalpolynome.},
url = {http://eudml.org/doc/151372},
volume = {0262\_0263},
year = {1973},

AU - Schäfke, F.W.
AU - Wolf, G.
TI - Einfache verallgemeinerte klassische Orthogonalpolynome.
JO - Journal für die reine und angewandte Mathematik
PY - 1973
VL - 0262_0263
SP - 339
EP - 355
UR - http://eudml.org/doc/151372
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.